# SDR 99ZZZX4444

- Difficulty date: October 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N684HA
- Make and model: Lear 35A
- Aircraft serial: 113
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: ST4H
- Condition: Fluctuated
- Location: Lt Engine
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CMH - LEFT RING OIL PRESSURE FLUCTUATING.  RETURNED TO COLUMBUS.  REMOVED AND REPLACED OIL PRESSURE TRANSMITTER.  OPS CHECKED GOOD.
